# SDR 96FDEA01221

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Part number: 6556115
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0149, 007, CORROSION (C53-113-01) IN THE FWD CARGO BAY ON FRAME SHEAR TIE BS 720D, LBL 16, WL 148.
